# SDR SWAA2013013012131

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER LOCATED ON INBOARD FIXED TRAILING EDGE AT WBL 92.50 LEFT WING.  REPLACED RETAINER LOCATED ON INBOARD FIXED TRAILING EDGE AT WBL 92.50 LEFT IAW B737-300 SRM 51-10-02 AND DRAWING 65-50820.
